| Catalog Number |
21-7600-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that solution leakage was observed from the cassette line of the nrfit 100 ml reservoir cassette before patient use at the facility.There was no patient involvement and no patient harm.If this malfunction were to occur during patient use, it could result in leakage of drug, potentially exposing the patient and/or clinician to the medication and affecting therapy.
Additional Manufacturer Narrative
B3: date of event unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.